MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the procedure was a percutaneous coronary intervention performed with a 3.75 x 15 mm nc trek dilatation catheter.The nc trek was unable to be advanced over a balance middle weight (bmw) guide wire.The guide wire would not exit the guide wire exit notch.The nc trek was not introduced in the patient.A new nc trek was successfully used with the same bmw guide wire.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Return device analysis found a stretched segment on the shaft of the nc trek.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and dimensional inspections and scanning electron microscopy (sem) analysis were performed on the returned device.The reported difficulty positioning the guide wire was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulty positioning the guide wire and the noted wrinkled inner and outer member, stretched inner and outer member and chatter marks on the outer member on the returned device appear to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7592495
Report Number2024168-2018-04404
Device Sequence Number13511207
Product Code LOX
UDI-Device Identifier08717648152030
UDI-Public08717648152030
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1012452-15
Device Lot Number80217G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2018
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: BMW 0.014